MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROSA SYS W/ADJ.DP.UNIT A.CONTROL RES.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROSA SYS W/ADJ.DP.UNIT A.CONTROL RES.; HYDROCEPHALUS MANAGEMENT
Model Number FV770T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a prosa shuntsystem (article unknown) was implanted during a procedure performed in 2015.According to the complainant, the prosa was not possible to adjust.The valve is still implanted at the time of report.Patient to be seen again in clinic on 6/3/24 no harm to patients reported.
 
Additional Manufacturer Narrative
No analysis possible at the time of the report due to a lack of information on the product.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Corrected information - b1, d1, g4, and h1.Manufacturing site evaluation: no product received to date.No patient complications were reported as a result of the revision procedure.
 
Event or Problem Description
It was reported that a prosa® (part # fv770t) was implanted during a procedure performed in 2015.According to the complainant, the prosa valve was not able to be adjusted.The patient underwent a revision procedure in (b)(6) 2024; however, the exact date was not provided.The complaint device has not been returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.

Brand Name
PROSA SYS W/ADJ.DP.UNIT A.CONTROL RES.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key19478397
Report Number3004721439-2024-00157
Device Sequence Number17161736
Product Code JXG
UDI-Device Identifier04041906135553
UDI-Public04041906135553
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120559
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV770T
Device Catalogue NumberFV770T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown